Alert archive / Arizona / Excessive Heat Warnings in 2014
Excessive Heat Warning 2, NWS Tucson, AZ
NWS Tucson, AZ issued this excessive heat warning at Jun 2, 2014, 1:22 PM MST for 6 counties in Arizona. It took effect at Jun 3, 2014, 12:00 PM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 2, 2014, 1:22 PM MST (20:22 UTC)
- In effect from
- Jun 3, 2014, 12:00 PM MST
- Expired
- Jun 3, 2014, 7:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Tucson, AZ
Counties Cochise County, AZ, Graham County, AZ, Greenlee County, AZ, Pima County, AZ, Pinal County, AZ, Santa Cruz County, AZ
The radar
The Tucson radar (KEMX), 61 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tuscon, AZ (KDMA), launched 12:00Z, 8.4 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4397 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
677 WWUS75 KTWC 022022 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 122 PM MST MON JUN 2 2014 AZZ503-504-507>509-030430- /O.UPG.KTWC.EH.A.0002.140603T1900Z-140604T0200Z/ /O.NEW.KTWC.EH.W.0002.140603T1900Z-140604T0200Z/ /O.CON.KTWC.EH.W.0001.000000T0000Z-140603T0200Z/ UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- INCLUDING THE CITIES OF...NOGALES...TUCSON...GREEN VALLEY... MARANA...VAIL...SIERRA VISTA...BENSON...WILLCOX...CLIFTON... SAFFORD 122 PM MST MON JUN 2 2014 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 7 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED AN EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM MST TUESDAY. THE EXCESSIVE HEAT WATCH IS NO LONGER IN EFFECT. AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. * AFFECTED AREA...MOST OF SOUTHEAST ARIZONA BELOW 5000 FEET INCLUDING THE GREATER TUCSON AREA TODAY. FOR TUESDAY...AREAS BELOW 5000 FEET GENERALLY FROM NEAR TUCSON EASTWARD. * IMPACTS...EXCEEDINGLY HIGH TEMPERATURES CAN CAUSE HEAT RELATED ILLNESS...EVEN DEATH. THOSE WORKING OR PLAYING OUTDOORS... ALONG WITH THOSE WITHOUT AIR CONDITIONING OR THOSE SENSITIVE TO HEAT WILL NEED TO TAKE THE PROPER PRECAUTIONS. * TEMPERATURES...HIGH TEMPERATURES RANGING FROM 107-110 AROUND THE GREATER TUCSON AREA...WITH 105-108 ELSEWHERE BELOW 5000 FEET. SIMILAR READINGS EXPECTED TUESDAY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER LEAVE KIDS OR PETS UNATTENDED IN CARS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. HEAT STROKE IS AN EMERGENCY...CALL 911. && $$ AZZ501-502-505-506-030200- /O.CON.KTWC.EH.W.0001.000000T0000Z-140603T0200Z/ WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION- SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY- INCLUDING THE CITIES OF...AJO...ORGAN PIPE CACTUS N.M....SELLS... PICACHO PEAK STATE PARK...MAMMOTH...ORACLE 122 PM MST MON JUN 2 2014 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. * AFFECTED AREA...MOST OF SOUTHEAST ARIZONA BELOW 5000 FEET. * IMPACTS...EXCEEDINGLY HIGH TEMPERATURES CAN CAUSE HEAT RELATED ILLNESS...EVEN DEATH. THOSE WORKING OR PLAYING OUTDOORS... ALONG WITH THOSE WITHOUT AIR CONDITIONING OR THOSE SENSITIVE TO HEAT WILL NEED TO TAKE THE PROPER PRECAUTIONS. * TEMPERATURES...HIGH TEMPERATURES RANGING FROM 108-111 TODAY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER LEAVE KIDS OR PETS UNATTENDED IN CARS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. HEAT STROKE IS AN EMERGENCY...CALL 911. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
5 follow-up statements
147 WWUS75 KTWC 030211 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 711 PM MST MON JUN 2 2014 AZZ503-504-507>509-031015- /O.EXP.KTWC.EH.W.0001.000000T0000Z-140603T0200Z/ /O.CON.KTWC.EH.W.0002.140603T1900Z-140604T0200Z/ UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- INCLUDING THE CITIES OF...NOGALES...TUCSON...GREEN VALLEY... MARANA...VAIL...SIERRA VISTA...BENSON...WILLCOX...CLIFTON... SAFFORD 711 PM MST MON JUN 2 2014 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MST TUESDAY... ...EXCESSIVE HEAT WARNING HAS EXPIRED... THE EXCESSIVE HEAT WARNING IS NO LONGER IN EFFECT. AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MST TUESDAY. * AFFECTED AREA...AREAS BELOW 5000 FEET GENERALLY FROM NEAR TUCSON EASTWARD. * IMPACTS...EXCEEDINGLY HIGH TEMPERATURES CAN CAUSE HEAT RELATED ILLNESS...EVEN DEATH. THOSE WORKING OR PLAYING OUTDOORS... ALONG WITH THOSE WITHOUT AIR CONDITIONING OR THOSE SENSITIVE TO HEAT WILL NEED TO TAKE THE PROPER PRECAUTIONS. * TEMPERATURES...HIGH TEMPERATURES AROUND 108 NEAR THE GREATER TUCSON AREA...RANGING BETWEEN 103-108 ELSEWHERE BELOW 5000 FT. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER LEAVE KIDS OR PETS UNATTENDED IN CARS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. HEAT STROKE IS AN EMERGENCY...CALL 911. && $$ AZZ501-502-505-506-030315- /O.EXP.KTWC.EH.W.0001.000000T0000Z-140603T0200Z/ WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION- SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY- INCLUDING THE CITIES OF...AJO...ORGAN PIPE CACTUS N.M....SELLS... PICACHO PEAK STATE PARK...MAMMOTH...ORACLE 711 PM MST MON JUN 2 2014 ...EXCESSIVE HEAT WARNING HAS EXPIRED... $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
697 WWUS75 KTWC 030847 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 147 AM MST TUE JUN 3 2014 AZZ501-502-505-506-031800- /O.EXA.KTWC.EH.W.0002.140603T1900Z-140604T0200Z/ WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION- SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY- INCLUDING THE CITIES OF...AJO...ORGAN PIPE CACTUS N.M....SELLS... PICACHO PEAK STATE PARK...MAMMOTH...ORACLE 147 AM MST TUE JUN 3 2014 ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TODAY TO 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED AN EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM MST THIS EVENING. * AFFECTED AREA...SOUTHEAST ARIZONA BELOW 5000 FEET INCLUDING THE GREATER TUCSON AREA. * IMPACTS...EXCEEDINGLY HIGH TEMPERATURES CAN CAUSE HEAT RELATED ILLNESS...EVEN DEATH. THOSE WORKING OR PLAYING OUTDOORS... ALONG WITH THOSE WITHOUT AIR CONDITIONING OR THOSE SENSITIVE TO HEAT WILL NEED TO TAKE THE PROPER PRECAUTIONS. * TEMPERATURES...HIGH TEMPERATURES AROUND 108-110 FROM TUCSON INTO THE LOWER DESERTS...WITH 104-108 ELSEWHERE BELOW 5000 FEET. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER LEAVE KIDS OR PETS UNATTENDED IN CARS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. HEAT STROKE IS AN EMERGENCY...CALL 911. && $$ AZZ503-504-507>509-031800- /O.CON.KTWC.EH.W.0002.140603T1900Z-140604T0200Z/ UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- INCLUDING THE CITIES OF...NOGALES...TUCSON...GREEN VALLEY... MARANA...VAIL...SIERRA VISTA...BENSON...WILLCOX...CLIFTON... SAFFORD 147 AM MST TUE JUN 3 2014 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MST THIS EVENING... AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MST THIS EVENING. * AFFECTED AREA...SOUTHEAST ARIZONA BELOW 5000 FEET INCLUDING THE GREATER TUCSON AREA. * IMPACTS...EXCEEDINGLY HIGH TEMPERATURES CAN CAUSE HEAT RELATED ILLNESS...EVEN DEATH. THOSE WORKING OR PLAYING OUTDOORS... ALONG WITH THOSE WITHOUT AIR CONDITIONING OR THOSE SENSITIVE TO HEAT WILL NEED TO TAKE THE PROPER PRECAUTIONS. * TEMPERATURES...HIGH TEMPERATURES AROUND 108-110 FROM TUCSON INTO THE LOWER DESERTS...WITH 104-108 ELSEWHERE BELOW 5000 FEET. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER LEAVE KIDS OR PETS UNATTENDED IN CARS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. HEAT STROKE IS AN EMERGENCY...CALL 911. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
907 WWUS75 KTWC 031735 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 1035 AM MST TUE JUN 3 2014 AZZ501>509-040200- /O.CON.KTWC.EH.W.0002.140603T1900Z-140604T0200Z/ WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION- UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY- UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- INCLUDING THE CITIES OF...AJO...ORGAN PIPE CACTUS N.M....SELLS... NOGALES...TUCSON...GREEN VALLEY...MARANA...VAIL... PICACHO PEAK STATE PARK...MAMMOTH...ORACLE...SIERRA VISTA... BENSON...WILLCOX...CLIFTON...SAFFORD 1035 AM MST TUE JUN 3 2014 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. * AFFECTED AREA...SOUTHEAST ARIZONA BELOW 5000 FEET INCLUDING THE GREATER TUCSON AREA. * IMPACTS...EXCEEDINGLY HIGH TEMPERATURES CAN CAUSE HEAT RELATED ILLNESS...EVEN DEATH. THOSE WORKING OR PLAYING OUTDOORS... ALONG WITH THOSE WITHOUT AIR CONDITIONING OR THOSE SENSITIVE TO HEAT WILL NEED TO TAKE THE PROPER PRECAUTIONS. * TEMPERATURES...HIGH TEMPERATURES THIS AFTERNOON AND EARLY THIS EVENING AROUND 108-110 FROM TUCSON INTO THE LOWER DESERTS... WITH 104-108 ELSEWHERE BELOW 5000 FEET. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER LEAVE KIDS OR PETS UNATTENDED IN CARS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. HEAT STROKE IS AN EMERGENCY...CALL 911. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
130 WWUS75 KTWC 032113 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 213 PM MST TUE JUN 3 2014 AZZ501>509-040230- /O.NEW.KTWC.EH.W.0003.140604T1900Z-140605T0200Z/ /O.CON.KTWC.EH.W.0002.000000T0000Z-140604T0200Z/ WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION- UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY- UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- INCLUDING THE CITIES OF...AJO...ORGAN PIPE CACTUS N.M....SELLS... NOGALES...TUCSON...GREEN VALLEY...MARANA...VAIL... PICACHO PEAK STATE PARK...MAMMOTH...ORACLE...SIERRA VISTA... BENSON...WILLCOX...CLIFTON...SAFFORD 213 PM MST TUE JUN 3 2014 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 7 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED AN EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM MST WEDNESDAY. AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. * AFFECTED AREA...SOUTHEAST ARIZONA BELOW 5000 FEET INCLUDING THE GREATER TUCSON AREA. * IMPACTS...EXCEEDINGLY HIGH TEMPERATURES CAN CAUSE HEAT RELATED ILLNESS...EVEN DEATH. THOSE WORKING OR PLAYING OUTDOORS... ALONG WITH THOSE WITHOUT AIR CONDITIONING OR THOSE SENSITIVE TO HEAT WILL NEED TO TAKE THE PROPER PRECAUTIONS. * TEMPERATURES...HIGH TEMPERATURES THIS AFTERNOON AND EARLY THIS EVENING AND AGAIN WEDNESDAY AFTERNOON AND EARLY WEDNESDAY EVENING AROUND 108-111 FROM TUCSON INTO THE LOWER DESERTS... WITH 104-108 ELSEWHERE BELOW 5000 FEET. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER LEAVE KIDS OR PETS UNATTENDED IN CARS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. HEAT STROKE IS AN EMERGENCY...CALL 911. AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF EXTREMELY HOT TEMPERATURES WILL OCCUR. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS THESE ADDITIONAL STEPS TO REDUCE RISK DURING OUTDOOR WORK... SCHEDULE FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
582 WWUS75 KTWC 040223 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 723 PM MST TUE JUN 3 2014 AZZ501>509-041200- /O.EXP.KTWC.EH.W.0002.000000T0000Z-140604T0200Z/ /O.CON.KTWC.EH.W.0003.140604T1900Z-140605T0200Z/ WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION- UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY- UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- INCLUDING THE CITIES OF...AJO...ORGAN PIPE CACTUS N.M.... SELLS...NOGALES...TUCSON...GREEN VALLEY...MARANA...VAIL...PICACHO PEAK STATE PARK...MAMMOTH...ORACLE...SIERRA VISTA... BENSON...WILLCOX...CLIFTON...SAFFORD 723 PM MST TUE JUN 3 2014 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MST WEDNESDAY... ...EXCESSIVE HEAT WARNING HAS EXPIRED FOR TUESDAY... THE EXCESSIVE HEAT WARNING FOR TUESDAY IS NO LONGER IN EFFECT. AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MST WEDNESDAY. * AFFECTED AREA...SOUTHEAST ARIZONA BELOW 5000 FEET INCLUDING THE GREATER TUCSON AREA. * IMPACTS...EXCEEDINGLY HIGH TEMPERATURES CAN CAUSE HEAT RELATED ILLNESS...EVEN DEATH. THOSE WORKING OR PLAYING OUTDOORS... ALONG WITH THOSE WITHOUT AIR CONDITIONING OR THOSE SENSITIVE TO HEAT WILL NEED TO TAKE THE PROPER PRECAUTIONS. * TEMPERATURES...HIGH TEMPERATURES WEDNESDAY AFTERNOON AND EARLY WEDNESDAY EVENING AROUND 107-110 FROM TUCSON INTO THE LOWER DESERTS... WITH 104-108 ELSEWHERE BELOW 5000 FEET. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER LEAVE KIDS OR PETS UNATTENDED IN CARS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. HEAT STROKE IS AN EMERGENCY...CALL 911. AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF EXTREMELY HOT TEMPERATURES WILL OCCUR. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS THESE ADDITIONAL STEPS TO REDUCE RISK DURING OUTDOOR WORK... SCHEDULE FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
What forecasters said that day
The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this excessive heat warning went out at Jun 2, 1:16 PM MST, 6 minutes earlier.
Area forecast discussion, Jun 2, 1:16 PM MST, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 116 PM MST MON JUN 2 2014 .SYNOPSIS...HIGH PRESSURE WILL BRING DRY CONDITIONS WITH HOT TEMPERATURES TO START THE WEEK. NEAR RECORD HIGHS POSSIBLE THROUGH AT LEAST TUESDAY. A WEATHER SYSTEM PUSHING INTO THE REGION NORTH OF OUR AREA WILL KNOCK A FEW DEGREES OFF THE DAYTIME HIGHS AND BRING BREEZY CONDITIONS AT TIMES LATER IN THE WEEK. && .DISCUSSION...THE MAIN WEATHER STORY WILL CONTINUE TO BE THE HEAT AS HIGH PRESSURE REMAINS OVER THE REGION. A HEAT WARNING REMAINS IN EFFECT THRU 7 PM MST TODAY FOR SOUTHEAST ARIZONA BELOW 5KFT. THE EXCESSIVE HEAT WILL CONTINUE TUESDAY BEFORE A SLIGHT DROP IN DAYTIME TEMPERATURES COMMENCE ON WEDNESDAY. THAT SAID...AN EXCESSIVE HEAT WARNING HAS BEEN POSTED FOR MUCH OF SOUTHEAST ARIZONA AGAIN ON TUESDAY. MODELS CONTINUED TO SHOW A FEW WEAK SYSTEMS ENTERING THE WESTERN STATES AND PUSHING THE HIGH PRESSURE SOUTHEAST OF THE AREA. THIS SHIFT IN THE POSITION OF THE HIGH PRESSURE CENTER WILL RESULT IN A GRADUAL LOWERING OF HIGH TEMPERATURES 1 OR 2 DEGREES WEDNESDAY INTO THE WEEKEND. OTHERWISE...DRY CONDTIONS WILL PREVAIL WITH GUSTY AFTERNOON AND EARLY EVENING WINDS WITH EACH PASSING SYSTEM. && .AVIATION...DRY SWLY FLOW ALOFT THROUGH TUESDAY WITH SCT-BKN THIN CIRROFORM CLOUDINESS ABOVE 25K FT AGL. SFC WINDS WILL GENERALLY FOLLOW DIURNAL TRENDS...THOUGH GIVEN THE DEEP BOUNDARY LAYER THERE WILL BE SOME AFTERNOON GUSTS TO 20-25 KTS THIS AFTERNOON AND ONCE AGAIN TUESDAY. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...HIGH PRESSURE WILL RESULT IN HOT TEMPERATURES FOR MUCH OF THIS WEEK WITH TEMPERATURES APPROACHING RECORD LEVELS THROUGH TUESDAY. WITH A VERY DEEP MIXED LAYER AND HOT TEMPERATURES...SOME AFTERNOON GUSTS ARE EXPECTED EACH AFTERNOON THROUGH THIS WEEK WITH THE STRONGEST WINDS EAST OF TUCSON. EVEN WITH THE AFTERNOON GUSTS...WIND SPEEDS ARE EXPECTED TO REMAIN BELOW RED FLAG THRESHOLDS. HOWEVER...VERY DRY CONDITIONS WILL CONTINUE WITH RELATIVE HUMIDITY DROPPING INTO THE MID SINGLE DIGITS EACH AFTERNOON AND MOSTLY POOR NIGHTTIME RECOVERIES. GIVEN THESE DRY CONDITIONS AND UNSTABLE ATMOSPHERE...HAINES INDICES WILL BE 6 AT TIMES OVER THE NEXT FEW DAYS. && .TWC WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING TIL 7PM MST TODAY AZZ501>509 INCLUDING ALL OF SOUTHEAST ARIZONA BELOW 5000 FEET. EXCESSIVE HEAT WARNING TUESDAY AZZ503-504-507>509 INCLUDING EASTERN PIMA...SANTA CRUZ...COCHISE...GRAHAM AND GREENLEE COUNTIES BELOW 5000 FEET. && VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 2:02 AM MST | Excessive Heat Watch | TWC | Cochise, Graham, Greenlee, Pima, Santa Cruz | 11 hr |
Nearby
Excessive Heat Warnings in Arizona, 2014Every excessive heat warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.